AF Association
14,052 members16,988 posts

Uncomfortable chest

Hi all I'm 19 days post cryoablation now. Had arrhythmia every day since apart from yesterday. Today I woke up incredibly anxious which brought on the palpitations again. I've had a kind of uncomfortable feeling in the chest and a dry cough. It's this that's making me worry because of what I've read. It's not a new feeling I've had it pretty much since the op but it seems to be hovering rather than getting better. Has anyone else had these symptoms? I'd be so grateful to be put at ease. Cheers, Noxy

13 Replies
oldestnewest

I very much doubt that there is anything here other than natural healing but if you are worried then speak to the arrhythmia nurse where you had it done or if you are unfortunate not to have one then your doctor. You could also ring the EP's secretary.

You must know that it takes at least three to six months for full healing so very early days yet.

1 like
Reply

Thank you Bob yes that is what I keep trying to tell myself. Think I need to hear it from my cardiologist who I've been trying to contact today. Maybe it's a good sign that he hasn't called :) Thanks for taking the time to reply. I wonder if anyone else has experienced what I am feeling.

1 like
Reply

Cough is common after ablation. The burn/freeze is around the pulmonary ( going to the lung) veins so not surprising.

1 like
Reply

Hi

I had cryo on 12th of June and i am still experiencing cough. Initially it was dry and then it started to be with a bit of phlegm. Since 3 or 4 weeks it iseems to be slowly slowly getting better.

2 likes
Reply

Ah thanks for sharing sounds like I am not alone then. It helps to know that things will improve. I haven't had any phlegm mine is just dry.

Reply

Are you taking Flecainide every time you get AF? I had it almost every day for the first two weeks and took PIP Flecainide when it happened. Then finally it stopped and no drugs were needed. No cough, but coughs are a fickle thing that can come and go.

1 like
Reply

Hi there I have nebivolol which I've been on for 6 years but I stopped taking it in the last couple of weeks because my heart was beating extremely slowly on occasions for many hours. I've also had tachycardia as well so it's been a rollercoaster of a ride literally.

Reply

After my first Ablation I had a cough right from the beginning for about 3 months I had approximately two weeks clear and then had a second ablation (two weeks ago) and was cough free for the first nine days but am coughing now, it is quite flemmy and makes my chest ache so it does vary quite a bit.

1 like
Reply

Thanks for the message. I hope your second ablation has gone really well and you are making a good recovery apart from the cough of course. Sounds like I should not be worrying.

Reply

I also had a cough after my ablation. It went in for at least two weeks was most annoying. I spoke with my EP and it turned out to be my blood pressure medicine was the cause. You might ask about that if you are on a new medication. Wishing you all the best

Reply

Thanks for the reply. I'm on omeprazole and apixaban. Did you have discomfort in the chest too? I've still got that after 3 weeks.

Reply

My cough has been terrible after my ablation on June 12th. It's been close to three months straight, finally seems to be going away. I still cough, but not as bad. I would cough so much it would make my head hurt and feel like I would throw up. I was very phlegmy too.

1 like
Reply

I wondered why I had an annoying cough! After my ablative n in July I am still having minor episodes of AFib - I've been on holiday and avoiding alcohol (had the odd small glass) and cut down on caffeine but AFib still comes out of the blue but for not as long as before! It is very disconcerting as I don't know what triggers it!

1 like
Reply

You may also like...